# SDR ARWA20050505

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,586 hours, 25,301 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, NR 2 FIRE WARNING DOES NOT TEST; NO LIGHT; NO BELL.  CLEANED NR 2 FIRE CONNECTOR WARNING; OPERATIONAL CHECK TEST NORMAL IN ACCORDANCE WITH M/M 26-10-0.
